# SDR DALA2022090605936

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 38,928 hours, 14,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2393220) DURNG INSPECTION FOUND FOUND EXISTING REPAIR OVERLAPPING OUTSIDE OF THE CUTOUT AREA. REF DWG 20D52N002 REV C. COMPLIED WITH FINAL ERA 601771-14 FOR CUTOUT OF DOUBLER REPAIR OB OF STRINGERS S1L & 2 L AND STRINGERS S1R AND 2R.
